RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 1(301), Pages 69–142 (Mi umn1041)  

This article is cited in 10 scientific papers (total in 10 papers)

Lie algebras of infinitesimal projective transformations of Lorentz manifolds

A. V. Aminova

Kazan State University

Full text: PDF file (712 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:1, 69–143

Bibliographic databases:

UDC: 514.763
MSC: 17Bxx, 53C50, 53A20
Received: 26.12.1994

Citation: A. V. Aminova, “Lie algebras of infinitesimal projective transformations of Lorentz manifolds”, Uspekhi Mat. Nauk, 50:1(301) (1995), 69–142; Russian Math. Surveys, 50:1 (1995), 69–143

Citation in format AMSBIB
\Bibitem{Ami95}
\by A.~V.~Aminova
\paper Lie algebras of infinitesimal projective transformations of Lorentz manifolds
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 1(301)
\pages 69--142
\mathnet{http://mi.mathnet.ru/umn1041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1331357}
\zmath{https://zbmath.org/?q=an:0888.53043}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50...69A}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 1
\pages 69--143
\crossref{https://doi.org/10.1070/RM1995v050n01ABEH001691}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TF76400002}


Linking options:
  • http://mi.mathnet.ru/eng/umn1041
  • http://mi.mathnet.ru/eng/umn/v50/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Z. Kh. Zakirova, “First integrals of geodesic equations of $H$-spaces of type [411]”, Russian Math. (Iz. VUZ), 43:9 (1999), 74–75  mathnet  mathscinet  zmath  elib
    2. Z. Kh. Zakirova, “Rigid six-dimensional $h$-spaces of constant curvature”, Theoret. and Math. Phys., 158:3 (2009), 293–299  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. V. Aminova, N. A.-M. Aminov, “The projective geometric theory of systems of second-order differential equations: straightening and symmetry theorems”, Sb. Math., 201:5 (2010), 631–643  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. G. Shabbir, “A note on proper affine vector fields in non-static plane symmetric space-times”, Gravit Cosmol, 16:3 (2010), 245  crossref  elib
    5. Ghulam Shabbir, M. Ramzan, “Proper projective symmetry in special non-static plane symmetric Lorentzian manifolds”, Eur. Phys. J. Plus, 127:10 (2012)  crossref
    6. Ghulam Shabbir, A. H. Kara, M. A. Qureshi, “Proper projective symmetry in Bianchi type I space-times”, Eur. Phys. J. Plus, 128:11 (2013)  crossref
    7. Z. Kh. Zakirova, “On some special solutions of Eisenhart equation”, Ufa Math. J., 5:3 (2013), 40–52  mathnet  crossref  elib
    8. A. V. Borovskikh, “Eikonal equation for anisotropic media”, J. Math. Sci. (N. Y.), 197:2 (2014), 248–289  mathnet  crossref  elib
    9. A. V. Aminova, D. R. Khakimov, “On projective motions of five-dimensional spaces of special form”, Russian Math. (Iz. VUZ), 61:5 (2017), 83–87  mathnet  crossref  isi
    10. Z. Kh. Zakirova, “Structure of the projective group in a pseudo-Riemannian space”, Theoret. and Math. Phys., 196:1 (2018), 965–975  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:385
    Full text:170
    References:51
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019